# SDR AALA20100414TUL08

- Difficulty date: April 14, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N698AN
- Make and model: Boeing 757223
- Aircraft serial: 26980
- Aircraft time: 50,407 hours, 17,136 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 700 CRACKED AT INBOARD SIDE OF 700 AND NUMBER 1 SEAT TRACK.  REMOVED DAMAGED AREA AND INSTALLED T-CHORD REPAIR PER AARD 53-30-51-2, SRM 53-00-51-2R, PATTERN CARD 53-98-01, AND EA B757-53-010107.
